# SDR CA190328015

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Software
- Part number: LIE4620334AC2
- Condition: Abnormal
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ON GROUND BLEED AIR SUPPLY (FROM APU, ENGINE OR HPGC), PROVIDED DURING AIRCRAFT POWER-UP AS PART OF THE NORMAL OPERATING PROCEDURES, MIGHT BE INHIBITING THE EXECUTION OF THE AMS PBIT.
